Local neighbourhoods for first-passage percolation on the configuration model

Steffen Dereich, Marcel Ortgiese

Research output: Contribution to journalArticle

1 Citation (Scopus)
21 Downloads (Pure)

Abstract

We consider first-passage percolation on the configuration model. Once the network has been generated each edge is assigned an i.i.d. weight modeling the passage time of a message along this edge. Then independently two vertices are chosen uniformly at random, a sender and a recipient, and all edges along the geodesic connecting the two vertices are coloured in red (in the case that both vertices are in the same component). In this article we prove local limit theorems for the coloured graph around the recipient in the spirit of Benjamini and Schramm. We consider the explosive regime, in which case the random distances are of finite order, and the Malthusian regime, in which case the random distances are of logarithmic order.
Original languageEnglish
Pages (from-to)485–501
Number of pages17
JournalJournal of Statistical Physics
Volume173
Issue number3-4
Early online date7 Apr 2018
DOIs
Publication statusPublished - 19 Nov 2018

Keywords

  • Branching processes
  • Configuration model
  • First passage percolation
  • Geodesics
  • Local limit
  • Random graphs

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Local neighbourhoods for first-passage percolation on the configuration model'. Together they form a unique fingerprint.

  • Cite this